mental-health-icon
Clonazepam taper
I have been completely off of clonazepam since 7 days after 9month which i took .25mg for 6 months and slowly tapered off taking .06mg or 1/4 mg clonazepam every 3 days or twice a week ... when will the withdrawal symptoms hit its been a week since my last dose ?
89 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

They won't. If there were any withdrawal it would have happened immediately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you have not experienced any symptoms as of now ,you most probably would not have any. Congrats you are off it. ----- Dr Akhil Thati
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello, greetings to you. Firstly congratulations on being able to taper the Clonazepam, without any additional supportive help. Ideally if you have to get the withdrawals should be in 3weeks time. The testing time will be, when you are stressed, anxious or sleepless next time, and ru able to cope! You need a curative treatment than a palliative one.
Next Steps
If you feel your symptoms are coming back, try Homeopathy with me. I am a psychiatrist specialised in treating with Homeopathic remedies
Health Tips
Always address the underlying issues, reactions to stresses than just the symptoms
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Unlikely that you’ll develop withdrawal symptoms as you have gradually tapered the dosages
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For such a low dose it is highly unlikely you will experience any withdrawal affects. If any resurfacing of previous symptoms you can reach out to me via practo platform for further management Regards Dr. Ramya
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.